# SDR CALA2025070406221

- Difficulty date: July 1, 2025
- Submitted: July 4, 2025
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 109,416 hours, 20,100 cycles
- Engine: Pwa PW4077
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS RT ENG EGT EXCEEDED DURI NG CLIMB. AHM SHOW ENG R EGT RED MM MSG 77-62122, AHM DID NOT TR IGGER EGT EXCEEDANCE REPORT FOR RT ENG IAW AMM 31-61-00-8 00-804 (201), NOTE DOWN EGT PEAK & DURATION FROM RT ENG EXCD. EXCEEDANCE OF 20.4 SECONDS AT 629.5 CELCIUS OVER LIMIT BUT WITHIN AREA "A" OF FIGURE 603 REF AMM TASK 72-00-00-290-818-N01. ENG OVERTEMP INSPECT REQ'D. ENG EGT OVERLIMIT FOR MORE THAN 5 SECS.  ACP'D EGT OVERTEMPERATURE INSPECTION IAW 72-00-00-290-818-N01. GVI GOOD. INSPECTED IGNITION PLUG LEADS IAW AMM 74-21-01-200-801-N00. NO DAMAGES NOTED.  BOROSCOPE INSPECTION. NO DEFECTS NOTED. AP-8 PLUG AT 1:30 O'CLOCK, AP-10, AND AP-11 HAVE BEEN REMOVED FOR BOROSCOPE & REINSTALLED IAW AMM SUBTASK 72-00-00-290-050-N01. CHANGING INSPECTION TO IDT FOR BORO PLUG REQUIREMENT REF GMM 09-10-05.  ACPD BOROSCOPE IDPI NOT EXTENDED ON FUEL SERVO HEATER FILTER. REF TEST NO. 6 - EEC IDLE CHECK REFERENCE: TASK 71-00-00-730-801-N00.
